CSpace
线性模型中误差方差估计的随机加权逼近
涂冬生
1992
Source Publication数学物理学报a辑
ISSN1003-3998
Volume012Issue:002Pages:226
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42661
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
涂冬生. 线性模型中误差方差估计的随机加权逼近[J]. 数学物理学报a辑,1992,012(002):226.
APA 涂冬生.(1992).线性模型中误差方差估计的随机加权逼近.数学物理学报a辑,012(002),226.
MLA 涂冬生."线性模型中误差方差估计的随机加权逼近".数学物理学报a辑 012.002(1992):226.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[涂冬生]'s Articles
Baidu academic
Similar articles in Baidu academic
[涂冬生]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[涂冬生]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.